Jump to content

TillyBean925

Newbie
  • Content Count

    7
  • Joined

  • Last visited

  1. I was feeling unmotivated and apathetic before the lexapro. I've got my motivation back and have been walking and eating right (main thing I had really lost motivation for) as well as getting out and doing things instead of staying in to sleep or watch tv. I felt really tired in the beginning, but it's leveled out. Just the symptoms I mentioned earlier, plus wonky dreams, no sex drive, and having to sleep between 8 and 9 hours. More than 9 I have a massive headache all day. Less than 8 I'm dog tired all day.
  2. Thanks for your response! I've been on Wellbutrin for over 3 years. I started the Lexapro because work stress was becoming too much and I lost all motivation and was very apathetic. Wellbutrin was the best antidepressant I had tried (Effexor, Celexa, Prozac). I'm going to ask about weening off on my next appointment next week. The school year is almost over and the cons are outweighing the pros for me. Although I've gotten my motivation back, I cannot lose weight despite hitting my 10K step goal 6 out of 7 days a week and staying under my calorie goal. I've used MyFitnessPal for over a year and lost 25 lbs, then got lazy/lost motivation, and put 10 lbs back on. I use a food scale to weigh, so I know I'm being accurate. In the last month I've managed to lose 0.4 lbs. Although I don't have a lot of weight to lose, losing it is still a big deal to me.
  3. I started 20 mg Lexapro about a month ago in addition to the 300 mg Wellbutrin I had been taking for years. This past week my nails have been really sore around the edges (on the sides where the nail meets the finger). Not all at once, but 1 or 2 at a time. And the nails that hurt change throughout the day. I put neosporin and a bandaid on the ones that hurt, and it helps a little. I don't go to nail salons and don't paint my nails. I also just noticed a rash developing on the right corner of my mouth. I've noticed that since I've been on Lexapro, I've been drooling more in my sleep. I'm thinking it is a drool rash. Has anyone experienced side effects like these? I see my psychiatrist in 2 weeks and I'll bring it up, but the fingernail pain is starting to drive me nuts.
  4. Thanks for your reply! Since I'm actively trying to lose weight, I've pretty much cut that out of my diet. But usually when my boyfriend's family comes down or we go camping, there's drinking involved. I don't want to explain why or cause suspicion of pregnancy, lol.
  5. I've been on 300 mg wellbutrin for over 2 years and just had 10 mg lexapro added because work stress is bringing me down. On wellbutrin I was able to have a few drinks a week if I wanted. What happens if you have a drink while taking lexapro? I haven't found much online.
  6. I took it more for depression, but I do have some anxiety. I took Xanax as needed for that. My doctor said wellbutrin doesn't really do anything fir anxiety, so that's why he's trying me on an SSRI in conjunction.
  7. I've been on 300 mg of Wellbutrin for over 2 years. It has been the best I've tried so far. I lost 20lbs when I started it, but my bad habits never went away so it all came back. But I was able to lose it with diet and exercise. I was just prescribed Lexapro 10 mg to use in conjunction because work stress has really brought me down. But now I'm freaking out about the lexapro. I don't want to gain weight, I'm actually trying to lose the last of my weight. I also like to have a few drinks a week, but it is highly discouraged.
×
×
  • Create New...